# SDR 03FDEA01634

- Difficulty date: September 2, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC2518501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD HINGE PIVOT LUG FACE (FLAP SIDE) FOUND   CORRODED.  LT WING I/B FLAP O/B HINGE PIVOT (O/B LUG O/B FACE) STRAP P/N ARC2518-501.  REMOVED AND REPLACED WITH NEW STRAP IAW EA 1-5750-72646, TITLE : WINGS - TRAILING EDGE DEVICES - LT INBOARD FLAP OUTBOARD AFT HINGE PIVOT BORE CORROSION AND EA EA 1-5750-72650
